# SDR UIEA2024052210399

- Difficulty date: May 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 82,667 hours, 16,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 849704
- Part serial: NSN
- Condition: Faulted
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"AFT CARGO DOOR" EICAS MESSAGE CLIMBING THROUGH FL210 (APPROX)( RE-OPENED DMI 208833 PER MEL 52-27-01-01 CAT C DUE DATE 26MAY24. MCC NOTIFIED. PLACARDS INSTALLED. C/W MX PROCEDURES. RE-INSPECTED PRIOR TO EACH DEPARTURE.  /  LP 1813181 P1: REPLACED S208 AFT CARGO DOOR SENSOR IAW AMM 52-71-01. VERIFIED S208 INDUCTANCE WITH LCR METTER IS GOOD IAW AMM 32-09-13. PRESSURIZED A/C IAW AMM 05-51-24 TO 4 PSI. NO INDICATIONS NOTED AT THIS TIME. THIS CLEARS DMI 208833. )
